Paracetamol is one of the drugs Most commonly used by society at a general level in Spain. Along with ibuprofen, it is one of the tablets That we Spaniards usually take for a variety of reasons, although paracetamol is always recommended for people who have mild to moderate pain. It is also necessary to take care of the dosage of paracetamolBecause it’s not the same as medicating ourselves as adults instead of trying to end the pain of one of the little ones in the house and we don’t know exactly how much to give.
Do you know how you should act, and above all how much you should give to your child so as not to overdo it or lack paracetamol? Remember that despite having drugs like ibuprofenWhich only a doctor can prescribe, you should follow a series of tips from a professional who thoroughly advises you about the amount of paracetamol you should take. Too many people self-medicate and it’s really negativeBecause of being able to buy paracetamol at any pharmacy, we believe that we can use these pills lightly, and of course this is not the case at all.
What dose of paracetamol should I give to my child?
It is always best to consult a doctorwhich will guide us in a professional manner to know according to age and other circumstances, How much paracetamol should we give to our child, We should also read the label of our child on the basis of weight.
It should be added that, in general, the dosage can be repeated every four hours, but it is no longer recommended to only take paracetamol up to five times in 24 hours. So that Long term consumption is never a good option Until we do the intake of each pill well and the doctor proceeds with this process.
What happens if I give my child too much paracetamol?
we already know that paracetamol or acetaminophen (Tylenol and others)It has always served as a standard remedy for both fever and pain. It is effective and can be bought with a prescription, but we must not forget that if we go too far, it is harmful.
Because too much paracetamol can cause stomach irritation Within a few hours, and within a few days, liver damage occurs. If this happens you will need medical help and You can go straight to the emergency room of your hospital. For them to try to offer you a solution. It always helps to carry the medicine container with you, and blood tests are usually done to see if the drug is toxic.